Revista de Gastroenterología del Perú
ISSN 1022-5129 versión impresa
RETO VALIENTE, Luz Victoria, CASTILLO VERGARA, José, PICHILINGUE RETO, Patricia et al. Hepatotoxicidad por Fármacos Antituberculosos en Pediatria. Rev. gastroenterol. Perú, oct./dic. 2005, vol.25, no.4, p.362-365. ISSN 1022-5129.
The clinical profile of hepatotoxicity induced by tuberculosis drugs varies and the re-introduction of therapy for patients who developed this condition is controversial. 5 pediatric cases treated throughout a period of 10 years in the Pediatric Department of Hipolito Unanue National Hospital are presented. 2 individuals showed an asymptomatic increase of transaminases, 2 individuals had hepatitis, and 1 individual had acute liver failure. Most patients were female school students. Malnutrition and therapy continuation once the hepatic damage was started were found to be the risk factors. A staged reintroduction scheme for these agents after recovery from hepatitis is proposed
Palabras llave: Hepatotoxicity; antituberculosis drugs; adverse effects.
Sociedad de Gastroenterología del Perú
Juan Aliaga Nº 204
Lima 17 - Perú
Telf.: 515-264 0015
Fax: 515-264 1400